Taming Complexity in Partial Di erential Systems

Project Period: 2017-03-01 – 2021-02-28
Externally Funded
Principal Investigator
Jan Maas
Department(s)
Maas Group
Grant Number
F06504
Funding Organisation
FWF

4 Publications

2019 | Journal Article | IST-REx-ID: 73 | OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 8758 | OA
Modeling of chemical reaction systems with detailed balance using gradient structures
J. Maas, A. Mielke, Journal of Statistical Physics (2020).
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal de Mathematiques Pures et Appliquees 139 (2020) 204–234.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv